Anabolics
Search More Than 6,000,000 Posts
Results 1 to 10 of 10
  1. #1
    zoidbar's Avatar
    zoidbar is offline Registered User
    Join Date
    Jul 2003
    Location
    london england
    Posts
    96

    Unhappy Steroids and loss of sex drive (HELP)

    Hi guys need some help this is doing my head in!!! Ok hears my story, I used some suplements HGB creatine ect, Then i thought id try some deca so i took 2ml steight in my ass, The next couple of days were bad very very bad tempers and very bad mood swings, So i did not take anymore and notting after, But since then i have been feeling down depressed, And no sex drive now i know it was the deca 100% because i was fine , Ive been to the doctors and had all the tests with no problems ,Thyroid ,Liver, Kidneys, Adrenal gands, You name it ive had it, This is 2 years ago!! And still my sex drive is stuffed, Now ive done a recent corse on anabol the little pinkys, My moods were great felt a new man but no sex drive, Ive tryed clomid no joy,
    My symptoms are
    Not waking up with a hard on!!! I used too no problems!!
    Not wanting sex and if i do just to keep the misses happy, I used to moan if i did not get it at least 4 times a week, Chould not care less if i do or dont now..
    Feel depressed and drained!!!
    No Go in me no more training work ect....
    So im asking for your help please please please, I will leave my email adrress for any one to help me ,,,,
    Kind regards
    Mark in london
    pziller12@aol.com

  2. #2
    bootydaddy's Avatar
    bootydaddy is offline Junior Member
    Join Date
    Mar 2003
    Location
    Right behind you........
    Posts
    97
    How's your training?? Maybe it is more mental than anything.... Did you run test with your A.S???

    Throw in some test next time.. Maybe enan or sus...

  3. #3
    TANK01's Avatar
    TANK01 is offline Associate Member
    Join Date
    Jun 2003
    Location
    UK- WALES
    Posts
    167
    Have you considered that this change may not be AS related ? It could be other factors in your life causing problems.

    I think you may need professional help and should consult a doctor.

    Just my opinion, best of luck m8.

  4. #4
    sigrabbit's Avatar
    sigrabbit is offline Member
    Join Date
    Apr 2003
    Posts
    842
    I highly doubt one shot of deca caused your alleged problems bro.

  5. #5
    OGPackin's Avatar
    OGPackin is offline Anabolic Member
    Join Date
    Jun 2002
    Location
    South Florida
    Posts
    6,022
    Quote Originally Posted by sigrabbit
    I highly doubt one shot of deca caused your alleged problems bro.

    Hey bro, i agree with sig, one shot of deca would NOT do this to u. First off how old are u? When u went to the Dr.'s did u have ur test levels checked?

    OG

  6. #6
    SonGoku's Avatar
    SonGoku is offline Associate Member
    Join Date
    Jul 2002
    Location
    at the gym
    Posts
    340
    Quote Originally Posted by TANK01
    Have you considered that this change may not be AS related ? It could be other factors in your life causing problems.

    I think you may need professional help and should consult a doctor.

    Just my opinion, best of luck m8.

    Yeah my thought too, couldn't be the deca , you say that you only took 1 shot a couple of years ago!?!?? I'm pretty sure 1 shot won't do that to you!! There's gotta be some other things happening in your life that is affecting you phsycologicly!? I say that because several of the members in here have done deca without experiencing loss of sex drive as bad as you have. Even myself, but then again I took test when doing deca. But I have friends in my gym that does deca only cycles and he don't seem to complain about lost sex drive. Then again he might not be talking to loud about it.

    Maybe you should have your test levels tested?? Maybe some test injections would do you good?? You probably shoud contact a doctor about it though.

    Best of luck to ya!!

  7. #7
    Nelstar's Avatar
    Nelstar is offline Member
    Join Date
    Jul 2003
    Location
    chemicallyevolved
    Posts
    557
    viagra

  8. #8
    zoidbar's Avatar
    zoidbar is offline Registered User
    Join Date
    Jul 2003
    Location
    london england
    Posts
    96
    No im sure it was the deac , I had no problems before that, Ive tryed clomid and still no hard on's , How about if i take HCG as it works on your bollocks and not on you FSH levels maybe thay need a jump start???.. When i took tha Abole i was fine no hard ons but felt better in life again , Like i say my test levels come out at 13, Thats borderline with being under im 33 not 98, A 60 year old has more than me, What the hell can i do??? Its getting to be a joke !! I though you guys were hard core?????? Ive got arms like arnold and a neck like tyson!!! Hands up whos got string for arms and a belly like homer simpson????
    Kind regards
    Mark

  9. #9
    gwendels is offline Junior Member
    Join Date
    Jun 2003
    Location
    new york
    Posts
    147
    no way one shot of deca killed your drive for 2 yrs. How restrictive is your diet, training. Maybe you need to eat more fat. Maybe you need to train shorter intervals. I had a similar problem. Not eating any fat whatsoever sent my test levels to shit. Retained my fat and lost lean mass in the gym every day.

  10. #10
    Rookiejay's Avatar
    Rookiejay is offline Member
    Join Date
    Jul 2003
    Location
    CT
    Posts
    564
    I really feel sorry for you. You did the right thing going to doctors taking all the tests. AS do physically affect your system. Since the results were negative, it is reasonable to conclude that Deca had no affect on your system, thus, isn’t the cause of your condition. (I really don’t see how you came to an exact opposite conclusion and linked Deca as a cause for your problem, after the tests were done)

    Definitely go see a doctor. Since you know your physical tests are ok – see a psychiatrist – it really helps – at the minimum It’d point you in the right direction.

    Hope it works out for you

    J

    PS I agree with Nelstar – try viagra. I did a miracle to me a couple of years ago. I got out of my depression with only one use. Still up to day run around always horny as hell.

Thread Information

Users Browsing this Thread

There are currently 1 users browsing this thread. (0 members and 1 guests)

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •